MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35HP; PTA CATHETER

CREAGH MEDICAL BIOTRONIK PASSEO-35HP; PTA CATHETER
Model Number 8/40/75
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the procedure on (b)(6) 2022 in the bcf vessel, the balloon burst during the second inflation attempt between 25-27 atm.The balloon burst inside the patient.No device fragments remained in the body and the patient was later discharged home without additional medical intervention or harm.
 
Event or Problem Description
Balloon burst after second inflation, at pressure between 25-27atm.
 
Additional Manufacturer Narrative
Correction: b5 and section d updated.The returned balloon model and lot number did not match what was initially reported.H3: hardware analysis confirmed the reported issue.The balloon burst longitudinally.H6: code a041001 (1504) no longer applies to the event.
 
Event or Problem Description
During the procedure on 9/27/2022 in the bcf vessel, the balloon burst during the second inflation attempt between 25-27 atm.The balloon burst inside the patient.No device fragments remained in the body and the patient was later discharged home without additional medical intervention or harm.Additional information received indicated the balloon was prepped per indications for use.The reported issue occurred in a venoplasty procedure.The target vessel had moderation calcification (approximately 25%).There was no impact to patient outcome.
 
Event or Problem Description
Additional information received indicated the procedure was successfully completed with the use of a competitor 8mm balloon.It was noted the balloon was used to treat an area not at the actually arteriovenous fistula (avf) anastomotic site.

Brand Name
BIOTRONIK PASSEO-35HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
holly ramirez
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007000
MDR Report Key15788672
Report Number3005994106-2022-00010
Device Sequence Number5552963
Product Code LIT
UDI-Device Identifier05391525781563
UDI-Public05391525781563
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2024
Device Model Number8/40/75
Device Catalogue Number399092
Device Lot Number22102617
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer11/16/2022
01/13/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/15/2022
01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale